# SDR GLBA201102251

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 28,776 hours, 30,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING THEIR PRE-FLIGHT, FOUND THE 7A EMERGENCY LIGHT INOP. MAINTENANCE REPLACED THE BULB PN 3071 IAW EMM 33-57-02, OPS CHECKED GOOD.
